# SDR HALA2023061400125

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,948 hours, 45,088 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WX #1 RADAR INOP. PAINTS WX IN CLEAR BLUE SKIES. REMOVED AND REPLACED COAX 3441-0816 PER ESPM 20-44-36 AND 20-48-31. WX RADAR #1 SYS CHECKS OK PER AMM 34-41-01.
